# SDR DALA2025061904610

- Difficulty date: June 14, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38720
- Aircraft time: 31,185 hours, 18,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1024462) ACCOMPLISH LEFT HAND STA 727 FRAME INNER CHORD 737 REPAIR SECTION 02. ACCOMPLISHED LEFT HAND STA 727 FRAME INNER CHORD 737 REPAIR SECTION 02 PER WORK CARD 5311-01251-02A.
